# SDR NACA2025052500004

- Difficulty date: May 25, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 78,111 hours, 20,193 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Isolation Mount
- Part number: 9356009
- Part serial: 1020
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD APU VIBRATION ISOLATION MOUNT WORN TO LIMITS. REMOVED AND REPLACED FORWARD APU VIBRATION ISOLATION MOUNT. PART UNKNOWN TO TRAX
